MathSciNet Relay Station
MathSciNet bibliographic data
MR1407499 (98e:14005) 14C25 (55T25 57R20)
Plümer, Judith Resultants and the algebraicity of the join pairing on Chow varieties. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2187–2209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement